Stability and bounded of solutions to non-autonomous delay differential equations of third order


Tunc C.

NONLINEAR DYNAMICS, vol.62, no.4, pp.945-953, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 4
  • Publication Date: 2010
  • Doi Number: 10.1007/s11071-010-9776-5
  • Title of Journal : NONLINEAR DYNAMICS
  • Page Numbers: pp.945-953

Abstract

In this paper, we obtain some sufficient conditions to guarantee the uniform asymptotic stability of zero solution and bounded of all solutions to non-autonomous delay differential equation of third order